# SDR C2XA00IA056

- Difficulty date: March 12, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851002
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND RT NACELLE, NR 1 FRAME CRACKED.  REMOVED AND REPLACED NR 1 FRAME IAW EC5410-01034.  AIRCRAFT APPROVED FOR RETURN TO SERVICE. ACTT:  20,855.7 HOURS.  ACTC:  26,652.  (X)
